# SDR 0104399978

- Difficulty date: June 29, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N9342
- Make and model: Doug DC-9-31
- Aircraft serial: 47391
- Aircraft time: 77,248 hours, 22,258 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Hck in ATL, the LH Elevator skin at XET 167 was found cracked at the outboard end where the gear tab fairing is attached. Material 0.025" 2014-t6 AL. Repaired per EA 99-181274.
